Pressure - Ayurvedic Medicines & Remedies

I have been overweight since birth and having blood pressure

asked by Kalyan on 12 May 2012 20:39
I have had hypertension since 17 yrs of age and always been overweight. Can divya muktavati be take n with medhor vati. Please help doctor... Read More
Expert's Advice (Dr.Sony):- Hello, Firstly i would like to know what age you are? Currently are you undertaking allopathic medications for hypertension and Overweight? Yes both Divya mukta vati and Medohara vati are good in treating hypertension and obesity. What is the last B.P recording of yours? What is the current weight and height of your body? . This is to calculate your body BMI so as to classify you under obese or.. Read more



Mukta Vati would it be okay ?

asked by zpro on 4 March 2012 2:42
Currently my BP is at 132/94, and I am on meds, for anxiety/stress, and blood pressure. I take a clonidine hcl 0.1 mg 1/2 twice a day. and take Lorazepam 1 mg 1/2 once a day, and take Benazepril 40 mg twice a day. Now, I know my bp is tied to weight. when my waist was 39 inches BP was 130/78 since the holidays, where very stressful, gain 10 lbs. yes around the mid section. now have a 41 inch... Read More
Expert's Advice (Dr.Sharma):- Dear Guest You have described your problem and regime very well. its great that You are following regime and have a zest towards following the sameIts good that you have started Hyssop tea to cut cut down on your ANTI Anxs Coming to your question ,You can start with Mukta vati but keep a gap between other medicine of say about 45 mins.This may help us avoid any interaction between those . You are.. Read more

Ayurvedic Treatment for paralysis

asked by Rajiv vora on 20 January 2012 11:32
Respected Sir, My father is 70 and suffering from right side paralysis since past one year due to stroke. We have tried our hands on allopathy but without great results. He goes for physiotherapy regularly. He is out of speech and cannot move both his limbs. Eyes are functioning well. His prostrate had enlarged and he had been operated for the same but it has enlarged again and this creates a... Read More
Expert's Advice (Dr.Vijay):- Hello, As your father is suffering from right sided hemiparesis or paralysis due to stroke and his present complaint is loss of speech, and loss of movement of in limbs, and apart from that, he is suffering from prostate enlargement as a geriatric problem and however, after considering his health factors, with the help of ayurvedic medicines and natural remedies, you can put him on some ayurvedic.. Read more

Blood pressure

asked by fmsyeds on 13 January 2012 21:40
mujai takreban 20 sal sai stone ki praishane hai aure 3bar apritoin hochoki hai aur is kai lia mer boold pressure hai rahi thi hai plz mujai app koi upaye patha yee a aur dr ka kahina hai k uric acid k wajai sai mujai bar bar stone hotahi aur ab mera r kiddne mai stone hai aur pressure bada ho ha mujai kuch dawae bata ye a thanx ... Read More
Expert's Advice (Dr.Vijay):- Hello, As you are suffering from kidney stones, and blood pressure variations, you are facing problem and discomfort. As it is clear that you have uric acid variation complaints too, it is better to get it diagnosed properly with allopath doctor and however, there are natural remedies to control blood pressure and uric acid complaints. As of now, if your kidney stone size is smaller, there may be.. Read more

High to low Blood Pressure

asked by chaudharyg on 4 June 2011 19:01
Sir, I am 46 year old male and have high BP 130/170 and on regular medicine from last one year, suddenly this month the BP level has gone down to 70/100. what is the reason and please advice medication for... Read More
Expert's Advice (Dr.Saurabh):- Dear Patient, If you have the tendency of high Blood pressure and some how all of s sudden your BP falls then it could be due to many reasons , may be because of Hypothyroidism , if you haveMay be because of some side effect of any medicine or may be because of Stress which is usually the measure cause behindAnyways, Don't worry, just start Divya Mukta Vati as one tablet twice daily after meals.. Read more

End stage renal disease-esrd

asked by tanvi on 25 February 2011 19:57
my father age 54 years is diagonised with esrd..reason high blood pressure his creatinine initially was 8...then reduced till 5.4 with medicines..he also started pranayama[anulom-vilom,kapalbhati] and ayurvedic medicines advised by a patanjali doctor in ponda goa...but still his creainine increased again to 8..also swlling in legs and excess water in lungs...now on dialysis since 3weeks.....please... Read More
Expert's Advice (Dr.Vijay):- Hello, As your father is suffering from end stage renal disorder and that is why there would be chances of hypertension and increased creatinine levels and for your understanding, there are no medicines for reversal of the condition and however, to maintain proper functioning of kidneys, one can consume certain medicines from herbal origin with the concern of ayurvedic doctor by consulting ayurvedic.. Read more

Hypertension could not take medicine due to side effect

asked by Guest on 10 February 2011 22:44
I am 27 yrs. old hypertension detected 7 month ago, and irregular headeche in one side of temple. Dr. prescribed divya muktavati and medhavati but it creates nasal congestion in the night create difficulty in sleeping and continues till... Read More
1 reply  -  Related Tags: Blood, Hypertension, Pressure

Kidney disease

asked by daffron on 8 February 2011 1:29
My wife 50 years old has creatinine 2.8, BUN 35, Potassium 5.2 and Phosphorous 4.8. Hemoglobin 11. She used to have high blood pressure but it is normal with allopathic medicine. I read some people saying their kidney functions have improved after takingb your kidney medicines. Somewhere you say that herbal medicines can harm too. I am really confused. Can you suggest what to... Read More
1 reply  -  Related Tags: Blood, Kidney, Pressure

Acid reflux and high blood pressure

asked by ricecake on 2 January 2011 10:32
which of your products treat acid reflux and high blood pressure effectively? female (62), have barretts esphogus mucosa, take HTZ for blood pressure, but it isn't... Read More
Expert's Advice (Dr.Sony):- Hello, There are several solutions for acidity and hyper acidity in ayurveda. The best products available are given in our website. You can use Acidity/Heartburn ayurvedic medicines with the dose and time as given in the website. Barretts eosophagus is a matter of concern and please take care so as it does not get worsened. Avoid food which is too much spicy, sour or bitter especially when empty.. Read more

Congestive Heart Failure & Cardiomyopathy

asked by free2day on 28 October 2010 23:37
I suffer from CHF & Cardiomyopathy along with severe high BP. I've taken Vati for high Bp and it work somewhat but gave my heart problems. Do you have an herb that will strengthen my weaken heart (weak pulse) and low volume output? My Ejection Fracture is 15%. Some... Read More
Expert's Advice (Dr.Vijay):- Hello, As you are suffering from congestive heart failure and cardiomyopathy, you need to consume regular allopath medicines and in order to improve your effective cardiac functioning, you can follow ayurvedic medicines and other Indian medicines and alternative therapies that may help for better cardiac functioning There are recent researches that help you to maintain proper cardiac functioning Few.. Read more

Divya Mukta Vati and Hridayamrit Vati

asked by joshikrishna on 12 October 2010 8:37
Hello, I Krishbna and am 45 Yrs old. I am having problems with Heart rate and elevated pressure for past 6 months. My heart rate jumps whenever I do exercise. It can go as high as 95. Pressure 139/83. I have chronic acid reflux issue. Stress at home with family. I got tinitis last 6 months. I am taking 1 Mukta vati a day. However I want to take Divya Hridayamrit vati for strengthing of heart. Is it... Read More
Expert's Advice (Dr.Vijay):- Hello, You can consume either Abana or Mukta vati one tablet twice daily. Please mention if you have persisting acid reflux and Tinnitus, so that we can change.. Read more

Patanjali Medicine distributership

asked by kuldip on 4 September 2010 17:51
respected SWAMI JI, Parnam. SWAMI JI i wish to get the distributership for Patanjali Yogpeeth Medicines. Kindly suggest the way. with regards. Kuldip ... Read More
6 replies  -  Related Tags: Blood, Pressure
Expert's Advice (Dr.Vijay):- For more details, you can contact patanjali.. Read more

Cronic kidney failure

asked by babi on 8 April 2010 10:19
My mother is 57 years old. she is suffering from cronic kidney disease and was doing dailysis from 3 months and now we stop dailysis and taking baba ramdev medicine from 1 month because dailysis make her very weak and paining. Her creatinine level is 8 and uria is over 100. Urine and stool is passing well and not swelling but she is not eating well and vomiting cough. Please give me advice what to... Read More
Expert's Advice (Dr.Vijay):- Hello, As your mother is suffering from chronic kidney disease and has undergone dialysis. Keeping this condition in view, and more over her creatinine and urea levels are 8 and 100 respectively, she needs proper attention while depending up on alternative therapies There are certain medicines from ayurveda and other system of medicines which can be used safely Other best way is to maintain.. Read more
FirstPrevious 2  3  4  5  6





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.